| Model Number |
SOFTECI+20.5 |
| Medical Device Problem Code |
Device Handling Problem (3265)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
12/18/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A full audit of all batch documentation relating to the production of the device was performed.The audit concluded that all procedures in manufacturing and packaging of the device had been conducted correctly.Batch reconciliation was 100.0%.Based on the assessment of our batch documentation, lenstec can confirm that all procedures in the manufacturing and packaging of the lens were conducted correctly.
Event or Problem Description
Lenstec received an email stating " lens implanted (b)(6) 2019 and explanted on (b)(6) 2019.Lenstec received a form indicating 'broken haptic'.A back up lens was implanted and there was no patient injury or surgical intervention noted.The instruments were not provided.".